# SDR IPXA2018092634415

- Difficulty date: September 26, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,078 hours, 16,303 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD DRIVE CABLE AND UPPER PULLEY COMPONENTS WERE DAMAGED.  R & R THE L1 DOOR LOWER CABLE IAW 52-11-09. OPS CHECKED GOOD.
